# SDR C1HA200197002

- Difficulty date: April 24, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J5981
- Part serial: ZS3692M
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

UPON TAKING RUNWAY FOR DEPARTURE NR 2 GENERATOR GB LIGHT TRIP.  UNABLE TO RESET.  DISCONNECTED CSD, RETURNED TO GATE.  REMOVED AND REPLACED NR 2 GENERATO, OPS CHECKED NORMAL.
